# SDR DALA2017091506922

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,299 hours, 29,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THE UPPER SKIN BETWEEN BS 660 AND 756, LBL 40 AND 60.   REPAIRED IAW ER/A 560894-14, REV ORIGINAL. AND ETI-17-17-151,  REV 1.
